MathSciNet Relay Station
MathSciNet bibliographic data
MR2833532 (2012d:46120) 46L05 (46L35 46L80 47C15)
Brenken, Berndt; Niu, Zhuang The $\rm C\sp *$-algebra of a partial isometry. Proc. Amer. Math. Soc. 140 (2012), no. 1, 199–206.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement